# SDR UALA2012040902187

- Difficulty date: April 7, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 53,875 hours, 6,511 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOPERATIVE SEAT ROW 52 LEFT.   SECURED CONNECTOR UNDER SEAT 52C, OPS NORMAL.
